Title of article :
Hardy-type inequalities via auxiliary sequences
Author/Authors :
Peng Gao، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2008
Pages :
10
From page :
48
To page :
57
Abstract :
We prove some Hardy-type inequalities via an approach that involves constructing auxiliary sequences. © 2008 Elsevier Inc. All rights reserved.
Keywords :
Hardy’s inequality
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2008
Journal title :
Journal of Mathematical Analysis and Applications
Record number :
937080
Link To Document :
بازگشت